# SDR UALA2011081104233

- Difficulty date: August 10, 2011
- Submitted: August 29, 2011
- Operation: Air carrier
- Aircraft: N782UA
- Make and model: Boeing 777222
- Aircraft serial: 26948
- Aircraft time: 63,833 hours, 9,261 cycles
- Engine: Pwa PW40903
- System (JASC): 3030 · Pitot/Static Anti-Ice System
- Part: Heater
- Condition: Warning Light
- Location: Lt Pitot Tube
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

PITOT HEAT LEFT ON EICAS. REPLACED LEFT PITOT ADM PER MM, OPS CHECKED GOOD.
